# SDR AALA202403134421

- Difficulty date: February 22, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,028 hours, 26,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81121
- Condition: Cracked
- Location: Bs 802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN L1 DOOR FRAME LOWER INNER CHORD AT STA 302, LBL 55. REPLACED CHORD PER AARD 51-00-05-1.
